# SDR DHL2003806002

- Difficulty date: January 9, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887276502
- Part serial: 96306H0764
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER WINDSHIELD CRACKED AT DEPARTURE TIME.   DEFERRING F/O'S  WINDSHIELD PER GMM 3.5 CAT I; IAW DC-8 M/M TEMP.    REMOVED AND REPLACED FO'S WINDSHIELD IAW DC-8 M/M 56-10-2. OPERATIONAL CHECK SERVICEABLE. THIS CLEARS DMI #11530E.    REF. DMI #11531 (DUE TO F/O'S WINDSHIELD OUTER PANE CRACKED, DE-ACTIVATED WINDOW HEAT TO F/O'S WINDSHIELD).   REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER IAW DC8 M/M 30-41-0, OPERATIONAL CHECK SERVICEABLE. THIS CLEARS DMI #11531.
